MathSciNet Relay Station
MathSciNet bibliographic data
MR1820898 46B28 (46G25 47B10)
Choi, Yun Sung; Kim, Sung Guen; Meléndez, Yolanda; Tonge, Andrew Estimates for absolutely summing norms of polynomials and multilinear maps. Q. J. Math. 52 (2001), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement